Browse Title Index


 
Issue Title
 
Vol 3, No 1 (2016) Mathematical Analysis and Numerical Simulations of a Functional Differential Model of a Biological Digestion Process Abstract   PDF
Milen Kolev Borisov*, Neli Dimitrova, Mikhail Krastanov
 
Pilot Issue Mathematical Analysis of a Size Structured Tree-Grass Model in Savanna Ecosystems Abstract   PDF
Valaire Yatat, Yves Dumont*, Jean-Jules Tewa, Pierre Couteron, Samuel Bowong
 
Vol 3, No 1 (2016) Mathematical and Statistical Analysis of the Interactions between Tumor Cells and Cells of the Immune System Abstract   PDF
Gergana Venkova Velikova
 
Vol 2, No 1 (2015) Mathematical Measures of Network Complexity for Cancer Signaling Networks Abstract   PDF
Jack Tuszynski*, Edward A. Rietman, Giannoula Klement, Peter Hinow
 
Pilot Issue Mathematical Model for Temperature Regulation of Self-Sustained Glycolytic Oscillations in a Closed Reactor Abstract   PDF
Andrey Verisokin*, Darya Verveyko
 
Vol 2, No 1 (2015) Mathematical Model for the Spread of African Swine Fever Virus in Wildlife Areas Abstract   PDF
Roumen Anguelov, Amanda Bastos, Prehanthi Sivakumaran*
 
Vol 1, No 1 (2014) Mathematical Model of High School Dropout: Parental Involvement and Peer Interactions Abstract   PDF
Bechir Amdouni
 
Vol 2, No 1 (2015) Mathematical Model of the Deformation and Dynamical Stability of the Abdominal Aortic Aneurysm Wall under Intravascular Pressure Abstract   PDF
Elena Vancheva Nikolova*, Stoyan Stoytchev, Tihomir Ivanov
 
Vol 3, No 1 (2016) Mathematical Model of the First Stage of Adaptation of Acidithiobacillus ferrooxidans JCM 3863 to High Substrate Concentrations in Batch Abstract   PDF
Plamena Zlateva, Elitsa Petrova*
 
Vol 2, No 1 (2015) Mathematical Modeling and Analysis of Cannabis Epidemic in a South Africa Province Abstract   PDF
Lezanie Coetze, Siphokazi Gatyeni, Heike Lutermann, Americo Matusse*, Farai Nyabadza, Yibeltal Adane Terefe (Late Submission)
 
Vol 2, No 1 (2015) Mathematical Modeling and Analysis of Lipodystrophy Syndrome in HIV-1 Patients Abstract   PDF
Michael Chapwanya, Nafiu Hussaini, Tshepo Moto, Chibale Mumba*, Calisto Munongi (Late Submission)
 
Vol 2, No 1 (2015) Mathematical Modeling and Analysis of NmA-cerebrospinal Meningitis Dynamics Abstract   PDF
Samuel Bowong
 
Vol 1, No 1 (2014) Mathematical Modeling of Clonal Selection and Therapy Resistance in Acute Leukemias Abstract   PDF
Anna Marciniak-Czochra
 
Vol 3, No 2 (2016) Mathematical Modelling and Scientific Computing (MMSC 2016) Abstract   PDF
Ivan Ivanov, Svetoslav Markov, Nina Pesheva
 
Vol 2, No 1 (2015) Mathematical Modelling for Bio-nutrient Removal in Sewage Treatment using Acti-zyme as Bio-catalyst Abstract   PDF
Musaida Manyuchi*, Daniel Ikhu-Omoregbe, Oluwaseun Oyekola, Willard Zvarevashe, Zororo Makunbe
 
Vol 2, No 1 (2015) Mathematical Modelling of Microbial Processes in Immobilised Cell System Abstract   PDF
Venko Beschkov
 
Vol 2, No 1 (2015) Mathematical Modelling of Onchocerciasis Transmission Potentials of Female Blackflies in Hyper-Endemic Communities after a Decade Annual Ivermectin Treatment Abstract   PDF
Ikechukwu Chiwueze Oguoma*, Thomas Mbah Acho, Chinyere Nneka Ukaga
 
Vol 2, No 1 (2015) Mathematical Modelling of the Effect of Biosurfactants on the Surface Tension Abstract   PDF
Ivan Bazhlekov*, Daniela Vasileva, Emilia Bazhlekova
 
Vol 1, No 1 (2014) Mathematical Modelling of the Spread and Control of Onchocerciasis in Nigeria Abstract   PDF
Ikechukwu Chiwueze Oguoma*, Thomas Mba Acho
 
Pilot Issue Mathematical Models for Chagas Disease Abstract   PDF
Meir Shillor
 
Vol 1, No 1 (2014) Mathematical Models of Mosquito Population Dynamics and Malaria Abstract   PDF
Nakul Chitnis
 
Vol 3, No 1 (2016) Mathematical Models Of Torque-Velocity Relation Abstract   PDF
Gergana Lyubomirova Koroleova*, Nevena Pencheva, Peter Milanov, Stefan Stefanov
 
Vol 3, No 1 (2016) Mathematical Models with Generic Birth and Death Rates in Population Dynamics Abstract   PDF
Tihomir Ivanov*, Neli Dimitrova
 
Vol 1, No 1 (2014) Mathematical Study and Periodic Dynamics in a Hematopoietic Stem Cells Disease Model with Chemotherapy Abstract   PDF
Radouane Yafia*, My Ahmed Aziz Alaoui
 
Vol 2, No 1 (2015) Maths for Plants and Plants for Maths. Mathematics applied to Agronomy and Crop Protection Abstract   PDF
Yves Dumont
 
176 - 200 of 427 Items << < 3 4 5 6 7 8 9 10 11 12 > >>